RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 407–419 (Mi zvmmf5880)  

This article is cited in 7 scientific papers (total in 7 papers)

Numerical solution of eigenvalue problems for integrodifferential equations in nuclear theory

F. A. Gareev, S. A. Goncharov, E. P. Zhidkov, I. V. Puzynin, B. N. Khoromsky, R. M. Yamaleev

Dubna

Full text: PDF file (1357 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 116–128

Bibliographic databases:

UDC: 518:621.039
MSC: Primary 65R20; Secondary 45C05, 65L15
Received: 01.04.1975
Revised: 02.07.1975

Citation: F. A. Gareev, S. A. Goncharov, E. P. Zhidkov, I. V. Puzynin, B. N. Khoromsky, R. M. Yamaleev, “Numerical solution of eigenvalue problems for integrodifferential equations in nuclear theory”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 407–419; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 116–128

Citation in format AMSBIB
\Bibitem{GarGonZhi77}
\by F.~A.~Gareev, S.~A.~Goncharov, E.~P.~Zhidkov, I.~V.~Puzynin, B.~N.~Khoromsky, R.~M.~Yamaleev
\paper Numerical solution of eigenvalue problems for integrodifferential equations in nuclear theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 407--419
\mathnet{http://mi.mathnet.ru/zvmmf5880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0495056}
\zmath{https://zbmath.org/?q=an:0354.65062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 116--128
\crossref{https://doi.org/10.1016/0041-5553(77)90041-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5880
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Zhidkov, E. G. Nikonov, B. N. Khoromsky, “Asymptotic error bounds in Galerkin approximation for a certain class of quasipotential equations”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 133–140  mathnet  crossref  mathscinet  zmath
    2. T. Zhanlav, I. V. Puzynin, “The convergence of iterations based on a continuous analogue of Newton's method”, Comput. Math. Math. Phys., 32:6 (1992), 729–737  mathnet  mathscinet  zmath  isi
    3. T. Zhanlav, I. V. Puzynin, “An evolutionary Newton procedure for solving nonlinear equations”, Comput. Math. Math. Phys., 32:1 (1992), 1–9  mathnet  mathscinet  zmath  isi
    4. I. P. Ryazantseva, “Some continuous regularization methods for monotone equations”, Comput. Math. Math. Phys., 34:1 (1994), 1–7  mathnet  mathscinet  zmath  isi
    5. Ryazantseva I., Duntseva E., “A Continuous Method for Solving Convex Extremal Problems”, Differ. Equ., 34:4 (1998), 478–483  mathnet  mathscinet  zmath  isi
    6. Puzynin I., Amirkhanov I., Zemlyanaya E., Pervushin V., Puzynina T., Strizh T., Lakhno V., “The Generalized Continuous Analog of Newton's Method for the Numerical Study of Some Nonlinear Quantum-Field Models”, Phys. Part. Nuclei, 30:1 (1999), 87–110  crossref  isi
    7. I. P. Ryazantseva, “On a method of iterative regularization for convex minimization problems”, Comput. Math. Math. Phys., 40:2 (2000), 171–177  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:240
    Full text:114
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020